Alert archive / Wisconsin / Snow Advisories in 2007

Snow Advisory 3, NWS Green Bay, WI

February 23, 20076 counties in Wisconsin

NWS Green Bay, WI issued this snow advisory at Feb 23, 2007, 3:24 PM CST for 6 counties in Wisconsin. It took effect at Feb 23, 2007, 8:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2007, 3:24 PM CST (21:24 UTC)
In effect from
Feb 23, 2007, 8:00 PM CST
Expired
Feb 24, 2007, 6:00 AM CST
In force
10 hr
Issued by
NWS Green Bay, WI

Counties Marathon County, WI, Portage County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 100 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGRB 232124
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CST FRI FEB 23 2007

...SNOW EXPECTED THIS WEEKEND...

.A STORM SYSTEM WILL DEVELOP OVER THE PLAINS TONIGHT...AND THEN
PUSH EAST TOWARD THE AREA THIS WEEKEND. MOISTURE SURGING
NORTHWARD AHEAD OF THE STORM IS FORECAST TO GENERATE SNOW OVER
PORTIONS OF THE AREA TONIGHT. THE SNOW WILL AFFECT MAINLY AREAS
SOUTH AND WEST OF A LINE FROM RHINELANDER TO SHAWANO...TO GREEN
BAY...TO MANITOWOC.

A LULL IN THE SNOW IS EXPECTED SATURDAY AND INTO SATURDAY EVENING.
THE MAIN STORM IS FORECAST TO MOVE FROM THE CENTRAL PLAINS ON
SATURDAY...TO SOUTHERN LOWER MICHIGAN ON MONDAY. THIS TRACK WOULD
BRING HEAVY SNOW OVER CENTRAL AND EAST CENTRAL WISCONSIN STARTING
LATE SATURDAY NIGHT AND CONTINUING THROUGH SUNDAY. ADDITIONAL
LIGHT ACCUMULATIONS ARE EXPECTED FOR BOTH SUNDAY NIGHT AND MONDAY
AS THE STORM SLOWS DOWN AND WEAKENS.


WIZ030-035>037-045-048-240400-
/O.NEW.KGRB.SN.Y.0003.070224T0200Z-070224T1200Z/
/O.NEW.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/
MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA-WINNEBAGO-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA...OSHKOSH
324 PM CST FRI FEB 23 2007

...SNOW ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST
SATURDAY...
...WINTER STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST
SATURDAY. A WINTER STORM WATCH HAS ALSO BEEN ISSUED. THIS WINTER
STORM WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
EVENING. 

THREE TO FIVE INCHES OF SNOW IS EXPECTED TONIGHT AT LOCATIONS
SOUTH OF A LINE FROM MARSHFIELD...TO STEVENS POINT...TO OSHKOSH.
AREAS JUST TO THE NORTH CAN EXPECT TWO TO FOUR INCHES OF SNOW.

AFTER A BRIEF BREAK IN THE SNOWFALL ON SATURDAY...HEAVY SNOW AND
GUSTY EAST TO NORTHEAST WINDS OF 15 TO 25 MPH ARE EXPECTED TO
DEVELOP SATURDAY NIGHT. TOTAL SNOWFALL COULD EXCEED 6 INCHES BY
SUNDAY NIGHT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. IF YOU PLAN TO TRAVEL THIS WEEKEND...
CONTINUE TO MONITOR NATIONAL WEATHER SERVICE RADIO FOR THE LATEST
FORECASTS AND STATEMENTS.

$$

WIZ018>022-031-038>040-049-050-073-074-240400-
/O.NEW.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-OUTAGAMIE-
BROWN-KEWAUNEE-CALUMET-MANITOWOC-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...
STURGEON BAY...APPLETON...GREEN BAY...ALGOMA...CHILTON...
TWO RIVERS...CRIVITZ
324 PM CST FRI FEB 23 2007

...WINTER STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY EVENING. 

AFTER A BRIEF BREAK IN THE SNOWFALL ON SATURDAY...HEAVY SNOW AND
GUSTY EAST TO NORTHEAST WINDS OF 15 TO 30 MPH ARE EXPECTED TO
DEVELOP SATURDAY NIGHT. TOTAL SNOWFALL COULD EXCEED 6 INCHES BY
SUNDAY NIGHT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. IF YOU PLAN TO TRAVEL THIS WEEKEND...
CONTINUE TO MONITOR NATIONAL WEATHER SERVICE RADIO FOR THE LATEST
FORECASTS AND STATEMENTS.


$$

JS/APK
3 follow-up statements
000 
WWUS43 KGRB 240304
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
904 PM CST FRI FEB 23 2007

...SNOW EXPECTED THIS WEEKEND...

.A STORM SYSTEM WILL DEVELOP OVER THE PLAINS TONIGHT...AND THEN
PUSH EAST TOWARD THE AREA THIS WEEKEND. MOISTURE SURGING
NORTHWARD AHEAD OF THE STORM IS FORECAST TO GENERATE SNOW OVER
PORTIONS OF THE AREA TONIGHT. THE SNOW WILL AFFECT MAINLY AREAS
SOUTH AND WEST OF A LINE FROM RHINELANDER TO KESHENA...TO GREEN
BAY...TO MANITOWOC.

A LULL IN THE SNOW IS EXPECTED SATURDAY AFTERNOON AND EARLY
EVENING. THE MAIN STORM IS FORECAST TO MOVE FROM THE CENTRAL
PLAINS ON SATURDAY...TO SOUTHERN LOWER MICHIGAN ON MONDAY. THIS
TRACK WOULD BRING HEAVY SNOW TO MUCH OF CENTRAL...EAST CENTRAL AND
NORTHEAST WISCONSIN STARTING LATE SATURDAY EVENING AND CONTINUING
THROUGH SUNDAY. ADDITIONAL LIGHT ACCUMULATIONS ARE EXPECTED FOR
BOTH SUNDAY NIGHT AND MONDAY AS THE STORM SLOWS DOWN AND WEAKENS.

WIZ030-035>037-045-048-241115-
/O.CON.KGRB.SN.Y.0003.000000T0000Z-070224T1200Z/
/O.CON.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/
MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA-WINNEBAGO-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA...OSHKOSH
904 PM CST FRI FEB 23 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...
...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. A
WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY EVENING. 

THREE TO FIVE INCHES OF SNOW IS EXPECTED TONIGHT AT LOCATIONS
SOUTH OF A LINE FROM MARSHFIELD...TO STEVENS POINT...TO OSHKOSH.
AREAS JUST TO THE NORTH CAN EXPECT TWO TO FOUR INCHES OF SNOW.

AFTER A BRIEF BREAK IN THE SNOWFALL ON SATURDAY...HEAVY SNOW AND
GUSTY EAST TO NORTHEAST WINDS OF 15 TO 25 MPH ARE EXPECTED TO
DEVELOP SATURDAY NIGHT. TOTAL SNOWFALL COULD EXCEED 6 INCHES BY
SUNDAY NIGHT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. IF YOU PLAN TO TRAVEL THIS WEEKEND...
 CONTINUE TO MONITOR NATIONAL WEATHER SERVICE RADIO FOR THE
LATEST FORECASTS AND STATEMENTS.

$$

WIZ018>022-031-038>040-049-050-073-074-241115-
/O.CON.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-OUTAGAMIE-
BROWN-KEWAUNEE-CALUMET-MANITOWOC-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...
STURGEON BAY...APPLETON...GREEN BAY...ALGOMA...CHILTON...
TWO RIVERS...CRIVITZ
904 PM CST FRI FEB 23 2007

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY EVENING...

A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY EVENING. 

AFTER A BRIEF BREAK IN THE SNOWFALL ON SATURDAY AFTERNOON AND
EVENING...HEAVY SNOW AND GUSTY EAST TO NORTHEAST WINDS OF 15 TO
30 MPH ARE EXPECTED TO DEVELOP LATE SATURDAY NIGHT. TOTAL SNOWFALL
COULD EXCEED 6 INCHES BY SUNDAY NIGHT.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. IF YOU PLAN TO TRAVEL THIS WEEKEND...
CONTINUE TO MONITOR NATIONAL WEATHER SERVICE RADIO FOR THE LATEST
FORECASTS AND STATEMENTS.

$$
KIECKBUSCH
000 
WWUS43 KGRB 241054
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
454 AM CST SAT FEB 24 2007

...SNOW EXPECTED THIS WEEKEND...

.A DEEPENING STORM SYSTEM OVER THE PLAINS WILL MOVE EAST TOWARD
THE AREA TODAY AND TONIGHT. LIGHT SNOW THIS MORNING...WILL
CONTINUE TO TAPER OFF...WITH HEAVIER SNOW TO ONCE AGAIN MOVE
NORTH INTO CENTRAL AND NORTHEAST WISCONSIN THIS EVENING AND
CONTINUE INTO SUNDAY. ADDITIONAL LIGHT ACCUMULATIONS ARE EXPECTED
SUNDAY NIGHT AND MONDAY AS THE STORM SLOWS DOWN AND WEAKENS.

WIZ030-035>037-045-048-241200-
/O.UPG.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/
/O.NEW.KGRB.WS.W.0002.070225T0300Z-070226T0600Z/
/O.CON.KGRB.SN.Y.0003.000000T0000Z-070224T1200Z/
MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA-WINNEBAGO-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA...OSHKOSH
454 AM CST SAT FEB 24 2007

...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO
MIDNIGHT CST SUNDAY NIGHT...
...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
MIDNIGHT CST SUNDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT. A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING. 

SNOW WILL TAPER OFF EARLY THIS MORNING...WITH ADDITIONAL
ACCUMULATIONS OF AN INCH EXPECTED. LOOK FOR A BREAK IN THE SNOWFALL
FOR THE REMAINDER OF TODAY WITH HEAVY SNOW AND GUSTY EAST WINDS
OF 15 TO 25 MPH EXPECTED TO DEVELOP LATER THIS EVENING. TOTAL SNOWFALL
OF 8 TO 12 INCHES IS EXPECTED BY SUNDAY EVENING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WIZ031-038>040-049-050-241900-
/O.UPG.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/
/O.NEW.KGRB.WS.W.0002.070225T0300Z-070226T0600Z/
SHAWANO-OUTAGAMIE-BROWN-KEWAUNEE-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
CHILTON...TWO RIVERS
454 AM CST SAT FEB 24 2007

...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO
MIDNIGHT CST SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
MIDNIGHT CST SUNDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT. 

SNOW WILL TAPER OFF EARLY THIS MORNING...WITH ADDITIONAL
ACCUMULATIONS OF AN INCH EXPECTED. LOOK FOR A BREAK IN THE
SNOWFALL FOR THE REMAINDER OF TODAY WITH HEAVY SNOW AND GUSTY EAST
WINDS OF 15 TO 30 MPH EXPECTED TO DEVELOP LATER THIS EVENING. THE
STRONG EAST WINDS WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING OF
SNOW...WITH NEAR BLIZZARD CONDITIONS LATE TONIGHT AND EARLY SUNDAY MORNING.
TOTAL SNOWFALL OF 8 TO 12 INCHES IS EXPECTED BY SUNDAY EVENING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED
OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE
TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WIZ005-010>013-241900-
/O.EXA.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON
454 AM CST SAT FEB 24 2007

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
EVENING. 

HEAVY SNOW AND GUSTY EAST TO NORTHEAST WINDS OF 15 TO 25 MPH ARE
EXPECTED TO DEVELOP LATE TONIGHT. TOTAL SNOWFALL COULD EXCEED 6
INCHES BY SUNDAY NIGHT.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. IF YOU PLAN TO TRAVEL THIS WEEKEND...
 CONTINUE TO MONITOR NATIONAL WEATHER SERVICE RADIO FOR THE
LATEST FORECASTS AND STATEMENTS.

$$

WIZ018>022-073-074-241900-
/O.CON.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-DOOR-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...
STURGEON BAY...CRIVITZ
454 AM CST SAT FEB 24 2007

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY EVENING...

A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY EVENING. 

HEAVY SNOW AND GUSTY EAST TO NORTHEAST WINDS OF 15 TO 25 MPH ARE
EXPECTED TO DEVELOP LATE TONIGHT. TOTAL SNOWFALL COULD EXCEED 6
INCHES BY SUNDAY NIGHT.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. IF YOU PLAN TO TRAVEL THIS WEEKEND...
CONTINUE TO MONITOR NATIONAL WEATHER SERVICE RADIO FOR THE LATEST
FORECASTS AND STATEMENTS.

$$

TE/KURIMSKI
000 
WWUS43 KGRB 241220
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
620 AM CST SAT FEB 24 2007

...SNOW EXPECTED THIS WEEKEND...

.A DEEPENING STORM SYSTEM OVER THE PLAINS WILL MOVE EAST TOWARD
THE AREA TODAY AND TONIGHT. LIGHT SNOW THIS MORNING...WILL
CONTINUE TO TAPER OFF...WITH HEAVIER SNOW TO ONCE AGAIN MOVE
NORTH INTO CENTRAL AND NORTHEAST WISCONSIN THIS EVENING AND
CONTINUE INTO SUNDAY. ADDITIONAL LIGHT ACCUMULATIONS ARE EXPECTED
SUNDAY NIGHT AND MONDAY AS THE STORM SLOWS DOWN AND WEAKENS.

WIZ030-035>037-045-048-242030-
/O.EXP.KGRB.SN.Y.0003.000000T0000Z-070224T1200Z/
/O.CON.KGRB.WS.W.0002.070225T0300Z-070226T0600Z/
MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA-WINNEBAGO-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA...OSHKOSH
620 AM CST SAT FEB 24 2007

...SNOW ADVISORY HAS EXPIRED...
...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO MIDNIGHT CST SUNDAY NIGHT...

THE SNOW ADVISORY IS NO LONGER IN EFFECT. A WINTER STORM WARNING
REMAINS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST SUNDAY
NIGHT. 

SNOW WILL CONTINUE TO TAPER OFF EARLY THIS MORNING...WITH
ADDITIONAL ACCUMULATIONS OF AN INCH OR LESS EXPECTED. LOOK FOR A
BREAK IN THE SNOWFALL FOR THE REMAINDER OF TODAY WITH HEAVY SNOW
AND GUSTY EAST WINDS OF 15 TO 25 MPH EXPECTED TO DEVELOP LATER
THIS EVENING. TOTAL SNOWFALL OF 8 TO 12 INCHES IS EXPECTED BY
SUNDAY EVENING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WIZ031-038>040-049-050-242030-
/O.CON.KGRB.WS.W.0002.070225T0300Z-070226T0600Z/
SHAWANO-OUTAGAMIE-BROWN-KEWAUNEE-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
CHILTON...TWO RIVERS
620 AM CST SAT FEB 24 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO MIDNIGHT CST SUNDAY NIGHT...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO MIDNIGHT CST SUNDAY NIGHT. 

SNOW WILL TAPER OFF EARLY THIS MORNING...WITH ADDITIONAL
ACCUMULATIONS OF AN INCH EXPECTED. LOOK FOR A BREAK IN THE
SNOWFALL FOR THE REMAINDER OF TODAY WITH HEAVY SNOW AND GUSTY
EAST WINDS OF 15 TO 30 MPH EXPECTED TO DEVELOP LATER THIS
EVENING. THE STRONG EAST WINDS WILL CAUSE SIGNIFICANT BLOWING AND
DRIFTING OF SNOW...WITH NEAR BLIZZARD CONDITIONS LATE TONIGHT AND
EARLY SUNDAY MORNING. TOTAL SNOWFALL OF 8 TO 12 INCHES IS
EXPECTED BY SUNDAY EVENING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WIZ005-010>013-018>022-073-074-242030-
/O.CON.KGRB.WS.A.0001.070225T0600Z-070226T0600Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...CRIVITZ
620 AM CST SAT FEB 24 2007

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY EVENING...

A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY EVENING. 

HEAVY SNOW AND GUSTY EAST TO NORTHEAST WINDS OF 15 TO 25 MPH ARE
EXPECTED TO DEVELOP LATE TONIGHT. TOTAL SNOWFALL COULD EXCEED
6 INCHES BY SUNDAY NIGHT.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. IF YOU PLAN TO TRAVEL THIS WEEKEND...
 CONTINUE TO MONITOR NATIONAL WEATHER SERVICE RADIO FOR THE
LATEST FORECASTS AND STATEMENTS.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this snow advisory went out at Feb 23, 2:45 PM CST, 39 minutes earlier.

Area forecast discussion, Feb 23, 2:45 PM CST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CST FRI FEB 23 2007

.SYNOPSIS...HIGH LATITUDE BLOCKING WL CONT ACRS CANADA THROUGHOUT THE
FCST PERIOD. THAT WL KEEP STG AND VERY ACTIVE SRN STREAM ACRS THE CONUS.
TWO SIG STORM SYSTEMS WL WORK ACRS THE COUNTRY...AND BRING PCPN TO THE
AREA DURING THE WEEKEND AND THEN DURING THE LATTER PART OF NEXT WK.
TEMPS LIKELY TO AVERAGE PRETTY CLOSE TO SEASONAL NORMALS.
&&

.SHORT TERM...TNGT AND SAT. COMPLEX FCST AS INITIAL SURGE OF PCPN
DEVELOPS WELL OUT AHEAD OF MAIN STORM SYSTEM DEVELOPING BACK IN THE WRN
PLAINS. STG ISENT LIFT AND FRONTOGENETIC FORCING DEVELOP ACRS THE SWRN
PART OF THE FCST AREA THIS EVENING. THE NAM LIFTS THE FORCING AND ASSOC
PCPN NWD AS IT WEAKENS...WHILE THE GFS DEVELOPS IT ESEWD AND THEN
WEAKENS IT. LEANED TOWARD A COMPROMISE. BELIEVE ALL MODELS UNDERPLAYING
THE DRY AIR WORKING WWD INTO THE AREA AT LOW-LEVELS AND THUS GENERATING
TOO MUCH QPF. STILL...THE SRN/SWRN PART OF THE FCST AREA SHOULD BE
ENOUGH INTO THE FORCING AND CLOSE ENOUGH TO THE INCOMING MID-LVL
MOISTURE TO GET AT LEAST A FEW INCHES OF SNOW OVERNIGHT. POSTED A
SNOW ADVISORY FOR THE SWRN PART OF THE FCST AREA FM 02Z-12Z.

THE INITIAL BATCH OF PCPN MAY LINGER INTO EARLY SAT...BUT THEN SHOULD
WEAKEN AWAY AS THE DRY AIR SURGES BACK NW ACRS THE AREA. CARRIED MAINLY
CHC POPS ACRS THE RGN...BUT DON/T EXPECT SIG PCPN DURING THAT TIME
FRAME.

.LONG TERM...SAT NGT THRU NXT FRI. PROGRESSIVE PATN TO CONT THRU NXT
WEEK WITH MDLS HAVING PBLMS WITH THE DEPTHS OF THE UPR RDGS AND TROFS.
THESE PBLMS NOT ONLY IMPACT THE STRENGTH OF POTENTIAL SYSTEMS...BUT ALSO
THE EVENTUAL TRACK OF POTENTIAL SYSTEMS. AS ONE STORM DIES A SLOW DEATH
TO OUR EAST EARLY NXT WEEK...A NEW SYSTEM WL HAVE TO BE DEALT WITH LATE
NXT WEEK. TEMPS SHOULD GENERALLY BE CLOSE TO NORMAL THRU THE PERIOD.

INITIAL SFC LOW IS PROGGED TO MOV FROM E-CNTRL KS TO NE MO SAT NGT AND
BE IN THE PROCESS OF OCCLUDING. 70 KT LOW LVL JET TO BE AIMED UP THE MS
RIVER AND OVERRUN THE 8H WRMFNT LOCATED OVR N-CNTRL IL. EVEN THO
FRONTOGENETICAL FORCING DOES NOT APR STG...THE STG ISEN LIFT COMBINED
WITH FAVORABLE Q-VEC CONVERGENCE AND ADDL LIFT PROVIDED BY THE LEFT EXIT
RGN OF THE UPR JET...ALL POINT TO SNOW OVERSPREADING NE WI FROM SOUTH TO
NORTH. BETTER DYNAMICS AND FORCING TO BE LOCATED OVR THE SRN HALF OF WI
AND WL KEEP HIGHER SNOW AMTS OVR THE SRN HALF OF THE FCST AREA. BETWEEN
THE SNOW ACCUMULATION AND BLUSTERY EAST WNDS...WL ISSUE A WINTER STORM
WATCH ROUGHLY SOUTH OF A LINE FROM TOMAHAWK TO WAUSAUKEE. THIS WATCH WL
RUN FROM 06Z SUN THRU 06Z MON AS THE SYSTEM GRADUALLY SLOWS ITS FORWARD
SPD AND SLOWLY WEAKENS.

SFC LOW TRACKS E-NE INTO NRN IL ON SUNDAY WITH SNOW CONTINUING THRU THE
DAY ACROSS NE WI. FORCING AND LIFT REMAIN OVR THE AREA...THUS SEE NO
REASON FOR SNOW TO LET UP. IN ADDITION TO THE SNOW...BLUSTERY EAST WNDS
TO PERSIST AND HAVE ADDED BLOWING SNOW TO MOST OF THE FCST. THE STORM
SLOWLY MOVS TOWARD EITHER SW LWR MI OR NW INDIANA BY SUNDAY NGT WITH THE
BETTER FORCING/LIFT SHIFTING EWD AS WELL. WHILE THE SNOW WL CONT TO FALL
THRU THE NGT...THE INTENSITY IS EXPECTED TO WEAKEN SUCH THAT
ACCUMULATIONS WL BE LESS WITH TIME. BY THE END OF SUNDAY NGT...SNOW
TOTALS COULD RANGE FROM 3 TO 6 INCHES OVR NRN WI TO 70 TO 10 INCHES OVR
CNTRL/E-CNTRL WI.

THE SFC LOW EXPECTED TO WOBBLE AROUND SW LWR MI THRU MON AS IT IS
CUT-OFF AND BLOCKED FROM THE MEAN FLOW. A FNTL BNDRY WL EXTEND W-NW THRU
SRN WI AND ACT AS A FOCUS TO GENERATE LGT SNOW OVR MOST OF THE RGN.
SINCE ALL THE FORCING AND LIFT TO BE LONG GONE BY THIS TIME...ADDITIONAL
ACCUMULATIONS WL BE LGT WITH MOST LOCATIONS SEEING ANOTHER INCH PSBL.
THERE COULD BE SLIGHTLY HIGHER AMTS NEAR LK MI WHERE NE WNDS MAY HELP TO
ENHANCE THE SNOWFALL. HAVE KEPT THE CHC OF SNOW SHWRS OR FLURRIES GOING
ACROSS THE FCST AREA RIGHT THRU TUE AS THERE IS LITTLE CHG TO THE
SYNOPTIC SITN. THE DYING SFC LOW SHIFTS TOWARD SE LWR MI...BUT WEAK FNTL
BNDRY LINGERS OVR SRN WI. ERN PARTS OF THE FCST AREA TO SEE THE BETTER
CHC SEEING ADDL MINOR ACCUMULATIONS...BUT THESE ARE MORE OF THE NUISANCE
TYPE OF ACCUMULATIONS.

BY TUE NGT INTO WED...THE NXT SYSTEM TO BE PROGRESSING ACROSS THE
ROCKIES WITH DOWNSTREAM RIDGING MOVG INTO THE WRN GREAT LKS. THIS APRS
TO BE THE ONLY DRY STRETCH OF WEATHER IN THE FCST. THIS NXT SYSTEM
QUICKLY PUSHES INTO THE PLAINS WED NGT AND SWEEPS NEWD TOWARD THE WRN
GREAT LKS BY THU. GULF MSTR WL AGAIN BE TAPPED...THUS ANTICIPATE PCPN TO
BREAK OUT DUE TO ISEN LIFT WED NGT AND INCREASED FORCING/LIFT ON THU.
MDLS DIFFERENCES COME INTO PLAY AS TO THE EVENTUAL TRACK OF THE SFC LOW
AND HOW MUCH WARM AIR CAN ACTUALLY REACH NE WI. PREFER TO GO MORE MIXED
PCPN FOR NOW AND LWR TEMPS A COUPLE OF DEGS FOR THU.

SYSTEM SWEEPS THRU NE WI THU NGT WITH WRAP-AROUND MSTR CARRIED OVR INTO
FRI. WL NEED TO MENTION A CHC OF LGT SNOW FOR THU NGT AND THEN LEFTOVER
SNOW SHWRS OR FLURRIES FOR FRI.

.AVIATION...EXPECT CIGS AND VSBYS TO DECR QUICKLY THIS EVENING IN
CENTRAL WISCONSIN AS PCPN SURGES INTO THE RGN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...

SNOW ADVISORY 8 PM THIS EVENING TO 6 AM SATURDAY
WIZ030-035>037-045-048-

WINTER STORM WATCH LATE SATURDAY NIGHT THROUGH SUNDAY EVENING
WIZ018>022-030-031-035>040-045-048>050-073-074-
&&

SKOWRONSKI/KALLAS
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Feb 23, 5:00 AM CST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
500 AM CST FRI FEB 23 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
500 AM CST FRI FEB 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AN INCH OR TWO OF SNOW IS POSSIBLE TONIGHT SOUTH AND WEST OF A LINE FROM
WAUSAU TO OSHKOSH. THE SNOW COULD CAUSE ROADWAYS TO BECOME SLIPPERY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERAL INCHES OF HEAVY ACCUMULATING SNOW ARE EXPECTED ACROSS THE AREA
SATURDAY NIGHT AND SUNDAY. AT THIS TIME IT APPEARS THAT 6 TO 10 INCHES
OF SNOW ARE POSSIBLE SOUTH OF A LINE FROM WAUSAU TO STURGEON BAY...WITH
4 TO 6 INCHES NORTH OF THIS LINE. IN ADDITION TO THE HEAVY SNOW...GUSTY
EAST WINDS WILL CONSIDERABLY REDUCE VISIBILITIES AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL REPORTS TO THE NATIONAL
WEATHER SERVICE.

LMZ521-522-541>543-564-241100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
500 AM CST FRI FEB 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

INCREASING EAST WINDS TONIGHT WILL CREATE CONDITIONS HAZARDOUS FOR SMALL
CRAFT AND CAUSE THE BUILD UP OF ICE ALONG THE LAKE MICHIGAN SHORELINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED THROUGH SUNDAY NIGHT.

TE/KURIMSKI
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 3:24 PM CSTWinter Storm WatchGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more22 hr

Nearby

Snow Advisories in Wisconsin, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.